# SDR SWAA071547

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 65,800 hours, 61,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MV2 CK, FOUND FUSELAGE SKIN CRACKED AT BS 425, STR 16L.  REPAIRED SKIN PER SRM.
